# SDR USAA2011032591249

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 54,958 hours, 38,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - TWO CRACKS ON FUSELAGE SKIN AT BS 727F + 3 INCHES & BS 727F + 8.5 INCHES, S21L.  REPAIRED FUSELAGE SKIN AT BS 727F + 3 INCHES & BS 727F + 8.5 INCHES, S21L IAW B737 SRM 53-00-01 REPAIR 31.
